EconPapers    
Economics at your fingertips  
 

On Approximations by Trigonometric Polynomials of Classes of Functions Defined by Moduli of Smoothness

Nimete Sh. Berisha, Faton M. Berisha, Mikhail K. Potapov and Marjan Dema

Abstract and Applied Analysis, 2017, vol. 2017, 1-11

Abstract:

In this paper, we give a characterization of Nikol’skiĭ-Besov type classes of functions, given by integral representations of moduli of smoothness, in terms of series over the moduli of smoothness. Also, necessary and sufficient conditions in terms of monotone or lacunary Fourier coefficients for a function to belong to such a class are given. In order to prove our results, we make use of certain recent reverse Copson-type and Leindler-type inequalities.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/9323181.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/9323181.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9323181

DOI: 10.1155/2017/9323181

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9323181